- Primary Care
- Prescription drug Vancomycin for antibiotic-associated diarrhea
Prescription drug Vancomycin for antibiotic-associated diarrhea
When I was diagnosed I had C. difficile infection after I took amoxicillin, Dr. Mina Ma helped me understand the deadly bacteria inside intestine. She even gave me a written explanation. Fortunately my diarrhea stopped and the second stool test showed negative.
Thank Dr. Ma for being with me when I am in desperate condition.
I feel very much relief because I am in good hand.
Dear Doctors: My husband slipped while out on his boat and cracked two ribs. He had a broken rib as a teenager (varsity football) and [...]
Endometriosis is a condition where cells like those in uterine lining (the endometrium) grow and implant outside of the uterus. This often-painful condition is also [...]
Inflammatory breast cancer (IBC) is a lesser-known disease that accounts for 1% to 5% of breast cancer diagnoses, and 10% of breast cancer deaths in [...]